MAUDE Adverse Event Report: PHILIPS ULTRASOUND SPARQ ULTRASOUND SYSTEM; SYSTEM,IMAGING,PULSEDDOPPLER,ULTRASONIC

PHILIPS ULTRASOUND SPARQ ULTRASOUND SYSTEM; SYSTEM,IMAGING,PULSEDDOPPLER,ULTRASONIC
Model Number SPARQ ULTRASOUND SYSTEM
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the x7-2t tee transducer would not articulate during use with an epiq 7c ultrasound system.There was no patient or user harm associated with this event.It is unknown if the exam was completed.A quote for a replacement was provided.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
The customer declined service and support to replace the suspect transducer.As a result, the transducer remains at the customer site and could not be returned for failure analysis.

Brand Name
SPARQ ULTRASOUND SYSTEM
Common Device Name
SYSTEM,IMAGING,PULSEDDOPPLER,ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20609572
Report Number3019216-2024-00155
Device Sequence Number20666868
Product Code IYN
UDI-Device Identifier00884838028098
UDI-Public00884838028098
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPARQ ULTRASOUND SYSTEM
Device Catalogue Number795090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown